Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: T4 and weight gain

Posted by alchemy on August 12, 2012, at 14:21:57

In reply to T4 and weight gain, posted by ben on August 11, 2012, at 2:45:37

I don't have an answer. Have you had your levels checked since starting the thyroid med?

My thyroid levels are "in range", but on the low side. My psych put me on them because they can help mood when combined with other meds. When I was taking Cytomel, which is T3, it made my levels way below range. However, for years now I have taken Synthroid and my levels have been ok.

I also went to a naturopath who gave me Armour- T3. The goal was to help some rapid cycle, which it does help with some people. It made me more depressed. I couldn't find any information on the web why taking thyroid would increase depression, only that it could increased anxiety.

The endocrine system is so complicated and intertwined. I get frustrated trying to figure out what is going on!

...so anyway, my experience with T3 was paradoxical, and I don't even know if T4 (syntroid) is doing anything.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alchemy thread:1023022
URL: http://www.dr-bob.org/babble/20120803/msgs/1023128.html